Mathematics and its Applications: Annals of the Academy of Romanian Scientists (2015-07-01)

POD-DEIM APPROACH ON DIMENSION REDUCTION OF A MULTI-SPECIES HOST-PARASITOID SYSTEM

  • Gabriel Dimitriu,
  • R˘azvan S¸tef˘anescu,
  • Ionel M. Navon

Journal volume & issue
Vol. 7, no. 1
pp. 173 – 188

Abstract

Read online

In this study, we implement the DEIM algorithm (Discrete Empirical Interpolation Method) combined with POD (Proper Orthogonal Decomposition) to provide dimension reduction of a model describing the aggregative response of parasitoids to hosts in a coupled multi-species system. The model is defined by five reaction-diffusionchemotaxis equations. We show DEIM improves the efficiency of the POD approximation and achieves a complexity reduction of the nonlinear terms. Numerical results are presented.

Keywords